# SDR ABXA070035

- Difficulty date: February 3, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 42,747 hours, 44,989 cycles
- Engine: Pwa JT8D15
- Engine time: 38,102 hours, 41,476 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15
- Part serial: 686246
- Condition: Damaged
- Location: Left
- Part time: 3,271 hours, 2,555 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

FLIGHT 509, ILN - JAX, AT CRUISE POWER SETTING, LEFT EPR HAD SUDDEN DROP OF .4 EPR.  LOUD POPPING SOUND.  MODERATE VIBRATION, THROTTLED BACK, VIBRATION WORSENED.  SHUT LEFT ENGINE DOWN.  AIRCRAFT LANDED WITHOUT INCIDENT AT JAX.  FOUND TURBINE DAMAGED.  REMOVED AND REPLACED LEFT ENGINE IN WO 600265419, JOB CARD 9090010.
